# SDR ASAA2021080835669

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 49,464 hours, 14,768 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VTK FLAG ON FO SIDE ON 5 OCCASIONS. WITH SINGLE FMC OPERATION MESSAGE ON FO SIDE. ONE OCCASION OF DUAL VTK FLAGS ON BOTH SIDES. ON ALL OCCASIONS THE ISSUES FIXED THEMSELVES PRIOR TO COMPLETION OF CHECKLIST. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 PAGE 36 MAP FLAG REMOVED MENU/IDENT DISPLAYED. OKAY TO SERVICE.
